Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2016. IX. 01.
Personal data
Zoltán Kovács
name Zoltán Kovács
year of birth 1961
name of institution
doctoral school
DE Doctoral School of Mathematical and Computational Sciences (Supervisor)
Contact details
E-mail address kovacszscience.unideb.hu
phone number +36 42 599-460
own web page
Academic title
scientific degree, title Ph.D.
year degree was obtained 1994
discipline to which degree belongs mathematics and computing
institution granting the degree Tudományos Minősítő Bizottság (to be translated)
scientific degree, title CSc
year degree was obtained 1994
discipline to which degree belongs
institution granting the degree HAS
Employment
1985 - Nyíregyházi Főiskola (research institute, not university)
Thesis topic supervisor
number of doctoral students supervised until now 4.5
number of students who fulfilled course requirements 4.5
students who obtained their degrees:
Sándor Kiss PhD 2010  DSMCS-DE
Rita Nagyné Kondor PhD 2008  DSMCS-DE
Gyula Darvasi PhD 2006  DSMCS-DE

completed course requirement, without degree or degree granting in process:
Judit T. Nagy (PhD) 2009/08  DSMCS-DE
present PhD students:
Beatrix Kovács (PhD) (2018/08)  DSMCS-DE
  Thesis topic proposals
Research
research area 1. Differential geometry, Finsler geometry, left invariant metrics. Connection theory, pseudoconnections. 2. Computer aided mathematics teaching.
research field in which current research is conducted mathematics and computing
Publications
2016

Sándor Nagydobai Kiss, Zoltán Kovács: Isogonal Conjugacy Through a Fixed Point Theorem, FORUM GEOMETRICORUM 16: pp. 171-178.
type of document: Journal paper/Article
language: English
2014

A. Lengyelné Tóth, Zoltán Kovács: Left invariant Randers metrics on the 3-dimensional Heisenberg group., PUBLICATIONES MATHEMATICAE DEBRECEN 85: (1-2) pp. 161-179.
type of document: Journal paper/Article
language: English
DOI 
2014

Zoltán Kovács, Annamária Lengyelné Tóth: Left invariant Randers metrics on 3-dimensional Heisenberg group, In: Proceeding of the 48-th Symposium on Finsler Geometry Sept. 15-Sept. 17, 2013 Sapporo, Japan.Sapporo, Japán, 2013.09.15-2013.09.17. [hiányzó városnév]: pp. 5-8. Kiadvány: [hiányzó városnév]: 2014.
type of document: Conference paper/Előadás vagy poszter cikke
language: English
2010

Bácsó S, Kovács Z: Projective Randers changes of special Finsler spaces, ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS 26: (2) pp. 165-170.
type of document: Journal paper/Article
number of independent citations: 1
language: English
2010

Zoltán Kovács: Modelling with difference equations supported by GeoGebra, INTERNATIONAL JOURNAL FOR TECHNOLOGY IN MATHEMATICS EDUCATION 17: (3) pp. 141-146.
type of document: Journal paper/Article
number of independent citations: 1
language: English
2009

Zoltán Kovács: Difference equations as a modelling tool in school mathematics, In: Szerk.: Cernák Igor, Szerk.: Majhherová Janka IMEM 2009: Interdisciplinary Relationships in the Theory and Practice of Informatics, Managment, Economics and Mathematics. Ruzomberok: Pedagogická fakulta Katolícka univerzita v Ruzomberku, 2009. pp. 586-594.
type of document: Part of book/Proceedings Paper
language: English
Full text 
2008

Tóth Annamária, Kovács Zoltán: On the geometry of two-step nilpotent groups with left invariant Finsler metrics, ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS 24: (1) pp. 155-168.
type of document: Journal paper/Article
number of independent citations: 4
language: English
Full text 
1996

Kovács Z: On construction of Landsbergian characteristic subalgebra., In: Szerk.: Antonelli PL Lagrange and Finsler geometry: Applications to physics and biology. (76) Dordrecht: Kluwer Academic Publishers, 1996. pp. 99-111. (Fundamental theories of physics; vol. 76.)
type of document: Part of book/Proceedings Paper
number of independent citations: 2
language: English
1992

Kovács Z, Tamássy L: Yano-Ledger connection and induced connection on vector bundles, ACTA MATHEMATICA HUNGARICA 59: pp. 405-421.
type of document: Journal paper/Article
number of independent citations: 1
language: English
1991

Kovács Z.: Some properties of associated pseudoconnections, PERIODICA MATHEMATICA HUNGARICA 22: (2) pp. 107-113.
type of document: Journal paper/Article
number of independent citations: 2
language: English
DOI 
Number of independent citations to these publications:11 
Scientometric data
Saját közlemény- és idézőlista list of publications and citations
number of scientific publications that meet accreditation criteria:
23
number of scientific publications:
26
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
1 
number of independent citations to scientific publications and creative works:
19

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2318 ( 2016. XI. 26. )